# SDR USAASB99093

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS1160800264
- Condition: Leaking
- Location: 'B' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1628 -  AFTER CLIMB FROM PHL AT FL330, AIRCRAFT EXPERIENCED A COMPLETE FAILURE OF SYSTEM 'B' HYDRAULICS.  CREW REPORTED ZERO PRESSURE AND QUANTITY.  THE 'B' SYSTEM PUMPS WERE TURNED OFF WITHIN TWO MINUTES OF LOW PRESSURE LIGHTS. FLIGHT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAXIED TO THE GATE ON ITS POWER.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A HYDRAULIC LINE IN THE MAIN LANDING GEAR WHEEL WELL LEAKING.  REPLACE HYDRAULIC LINE.  ALSO, REPLACED NR 2 ENGINE HYDRAULIC PUMP AND ALL HYDRAULIC SYSTEM FILTERS.  SERVICED HYDRAULIC TO FULL.  RAN ENGINE AND HYDRAULIC SYSTEM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
